MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/15563650.2011.602084

Медицинская библиотека · Clinical toxicology (Philadelphia, Pa.) · 2011

Seizure caused by dermal application of over-the-counter eucalyptus oil head lice preparation.

Waldman Neil

Клинический случайСтатьяПеревод в очереди

Аннотация

Natural plant oils such as eucalyptus are common worldwide in non-prescription natural health products. Oral ingestion of eucalyptus oil is well known to produce neurological symptoms and seizures; however, its dermal use is presumed to be safe. We describe a brief, self-limited, tonic-clonic seizure in a healthy 4-year-old girl following dermal exposure to eucalyptus oil as directed for treatment of head lice. Initial symptoms were vomiting, lethargy, and ataxia followed by a grand mal seizure. Recovery occurred rapidly after the skin was washed. Health care providers should be aware that eucalyptus oil toxicity may occur with dermal exposure and should report additional cases.

Для цитирования: Waldman Neil. Seizure caused by dermal application of over-the-counter eucalyptus oil head lice preparation.. Clinical toxicology (Philadelphia, Pa.). 2011. DOI: 10.3109/15563650.2011.602084.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.